# SDR FDEA202308011342

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB192414
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE SLAT #8 LOWER SURFACE STATION XOS 1020 INTERNAL RIB   FOUND CRACK.  CRACKED INTERNAL RIB AT RIGHT HAND WING LEADING EDGE SLAT #8 LOWER SURFACE STATION   XOS 1020.530 REPAIRED AS PER EA# 1-5750-T0375575 P1 TITLE: WINGS - FLIGHT SURFACES - RH   WING SLAT NO.8 - 6EA RIBS FOUND CRACKED - FABRICATION AND REPLACEMENT - RSC   TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
